MAUDE Adverse Event Report: MENTOR TEXAS NON MENTOR PRODUCT; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS NON MENTOR PRODUCT; EXPANDER, SKIN, INFLATABLE
Catalog Number NON MENTOR
Medical Device Problem Codes Material Rupture (1546); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Patient Involvement (2645); No Code Available (3191)
Date of Event 05/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient underwent an unspecified procedure with mentor cpx 2 breast tissue expanders 350cc and experienced sickness, loss of movement on the right side, neck pain, back pain, and deflation on the right side.The deflation was discovered during explantation on (b)(6) 2019.It is unknown which side each device corresponds to.This report has been defaulted to the right side.If additional information is received regarding device information, a supplemental will be submitted.
 
Additional Manufacturer Narrative
Additional information was received on 9/4/2019 indicating the complaint device was a non-mentor product.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
NON MENTOR PRODUCT
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8795158
Report Number1645337-2019-15421
Device Sequence Number1978216
Product Code LCJ
UDI-Device Identifier00081317002253
UDI-Public00081317002253
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K011500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Catalogue NumberNON MENTOR
Device Lot Number6619890
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer08/21/2019
09/04/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date08/28/2019
09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR